Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Using Lonasep, Stalopam. Having sexual problems after discontinuing medicines. Reason?

sir I use lonasep 0.25mg &stalopam 10mg 1 month. After using stalopam10 (1--0--2) 1year. now corently 2 year using (1--0--1). when stop it. (side effect sexual problem) (only anxity problam me) sunil kumar 42 M YYYY@YYYY pls: help
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi dear welcome to healthcare magic.....
using antidepressant for long time can cause is one of the side effect of antidepressant.....with discontinuation the problem usually fades away,but some time persist....take tab viagra till you have this problem.... wish you good health...
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor